×

Found 5,282 Documents (Results 1–100)

100
MathJax

Manifolds of triangulations, braid groups of manifolds, and the groups \(\Gamma_n^k\). (English) Zbl 07452090

Garanzha, Vladimir A. (ed.) et al., Numerical geometry, grid generation and scientific computing. Proceedings of the 10th international conference, NUMGRID 2020 / Delaunay 130, celebrating the 130th anniversary of Boris Delaunay, Moscow, Russia, November 25–27, 2020. Cham: Springer. Lect. Notes Comput. Sci. Eng. 143, 13-36 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

An equivalence relation between morphological dynamics and persistent homology in \(n\)-D. (English) Zbl 07450138

Lindblad, Joakim (ed.) et al., Discrete geometry and mathematical morphology. First international joint conference, DGMM 2021, Uppsala, Sweden, May 24–27, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12708, 525-537 (2021).
MSC:  68U10 55N31 57Q70
PDF BibTeX XML Cite
Full Text: DOI

A note on representation variety of abelian groups and Reidemeister torsion. (English) Zbl 1483.57029

Ashyralyev, Allaberen (ed.) et al., Functional analysis in interdisciplinary applications II. Collected papers based on the presentations at the mini-symposium, held as part of the fourth international conference on analysis and applied mathematics, ICAAM, September 6–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 351, 171-181 (2021).
MSC:  57Q10
PDF BibTeX XML Cite
Full Text: DOI

Poor ideal three-edge triangulations are minimal. (English. Russian original) Zbl 1480.57018

Sib. Math. J. 62, No. 5, 943-950 (2021); translation from Sib. Mat. Zh. 62, No. 5, 1163-1172 (2021).
MSC:  57K30 57Q15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Visualizing local minima in multi-robot motion planning using multilevel Morse theory. (English) Zbl 1469.68131

Lavalle, Steven M. (ed.) et al., Algorithmic foundations of robotics XIV. Proceedings of the fourteenth workshop on the algorithmic foundations of robotics. Cham: Springer. Springer Proc. Adv. Robot. 17, 502-517 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Compact 4-manifolds admitting special handle decompositions. (English) Zbl 1472.57024

PDF BibTeX XML Cite
Full Text: DOI arXiv

The law of large numbers for the bigraded Betti numbers of a random simplicial complex. (English. Russian original) Zbl 1473.55012

Russ. Math. Surv. 76, No. 1, 186-189 (2021); translation from Usp. Mat. Nauk 76, No. 1, 197-198 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software